Matrix solutions of the functional equation of the gamma function.
Aequationes mathematicae, Tome 33 (1987), pp. 1-17
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__33_137198,
author = {Konrad J. Heuvers and Daniel Moak},
title = {Matrix solutions of the functional equation of the gamma function.},
journal = {Aequationes mathematicae},
pages = {1--17},
year = {1987},
volume = {33},
zbl = {0625.39011},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__33_137198/}
}
Konrad J. Heuvers; Daniel Moak. Matrix solutions of the functional equation of the gamma function.. Aequationes mathematicae, Tome 33 (1987), pp. 1-17. http://geodesic.mathdoc.fr/item/AM2_1987__33_137198/